Analyticity properties and asymptotic expansions of conformal covariant green's functions

1974
29 pages
Published in:
  • Nuovo Cim.A 19 (1974) 667-695

Citations per year

1974198720002013202402468
Abstract: (Springer)
Conformal covariant Green's functions and operator-product expansions for more than two operators are discussed. Analyticity properties are investigated and asymptotic expressions derived. Extension inD-dimensional space-time is studied and the peculiar role ofD=2, both group-theoretically and as connected to infinite-momentum frames, is pointed out. The role of shadow singularities in relation to Euclidean metrics is discussed.
  • field theory: operator product
  • analytic properties
  • symmetry: conformal
  • model: n-point function
  • light cone behavior
0 References